# SDR 2008UALA02646

- Difficulty date: May 6, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 62,677 hours, 21,138 cycles
- Engine: Pwa PW2037
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Part number: 284N180022
- Condition: Intermittent
- Location: L/E Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE FLAP DISAGREE INDICATION.  RTFL SFO.  FSEU INTERMITTENT FAILURES.  REPLACED FSEU NR 3 AND RIGGED PDU TRANSMITTER AND LEFT SLAT TRANSMITTER.  OPS CHECKED OK.
